# SDR USAA2011111100002

- Difficulty date: October 27, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 37,534 hours, 13,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON L4 DOOR SILL AT FR66, S23L, Y1589.  REPAIRED L4 DOOR SILL ANGLE BRACKET AT FR66, S23L, Y1589 IAW EA 201206.
